# SDR FOTR1215201235773

- Difficulty date: September 13, 2012
- Submitted: December 15, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N241AL
- Make and model: Boeing 757225
- Aircraft serial: 22210
- Aircraft time: 64,224 hours, 26,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Part time: 64,224 hours, 26,571 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LBL 24, RUNNING BETWEEN BS 1620 AND 1640 FLOORBEAMS, IS CRACKED AT FWD END OF WEB AND UPPER FLANGE HAS DOUBLE DRILLED HOLES.  REPAIRED ON FAS WO 20108.
